# SDR GTIA2018061002693

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 13,838 hours, 6,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WEEKLY CHECK,  FOUND THE L1 DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW 52-10-00.
